# SDR SWI202403120224

- Difficulty date: December 6, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON CENTER FITTING #3, ON THE WING, HAS A GOUGE ON THE LOWER STRUCTURE OUTBD EDGE (MARKED)   (C-CHECK RO 3/9/2024)   BLENDED OUT CHAFE/GOUGE ON THE LH AILERON CENTER FITTING#3, ON THE WING LOWER STRUCTURE OUTBD EDGE. REF CRJ 200 SRM 51-12-00. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-51-1039 REV--, DATED 2023-12-27. COMPLIED WITH 51-900-1003-SKY AND M-377 FORM. SEE CONTINUATION CARD FOR DETAILS. BLEND ONLY, NO WEIGHT CHANGE
